# SDR CAL960001

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Loose
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

FLT 1875 - THE CABIN PRESS BEGAN TO CLIMB SLOWLY WHILE AT CRUISE ALT FL 310 AND WAS ACCOMPANIED BY FLOW LIGHT COMING ON, WHILE EN ROUTE.  SYS WAS SWITCHED TO STANDBY W/O REMEDY.  WHILE DESCENDING TO 10,000 FT THE CABIN RATE OF CLIMB INCREASED AND THE 02 MASKS DEPLOYED.  THE A/C WAS DIVERTED TO TPA WHERE IT LANDED SAFELY.  MX FOUND RUBBER DUCT TO DISCHARGE SIDE OF LT PACK HAD PARTIALLY SLID OFF DUE TO LOOSE CLAMP.  NEITHER THE DUCT OR CLAMP WERE DAMAGED.  THE RUBBER DUCT WAS REPOSITIONED AND RESECURED.  THE A/C WAS PRESS AND NO LEAKS FOUND.  THE O2 MASKS DID NOT DEPLOY AT ROWS 2, 4, 31, AND 32 LT, 31 RT, OR FWD F/A STA.  ALL PAX AND F/A 02 GENS REPLACED.  PSU DROP CK PERFORMED IAW MM 35-00-00 AND OPS CK GOOD.(M)
